Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
157 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What cause low blood pressure?

i am o lopessor med and my presure is going down every day what is wroung with me
Sat, 12 Dec 2009
Report Abuse
  User's Response
's  Response
That's what Lopressor is supposed to do. If you feel dizzy, light headed, or actually pass out, get to an ER or call your doctor.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What cause low blood pressure?

That s what Lopressor is supposed to do. If you feel dizzy, light headed, or actually pass out, get to an ER or call your doctor.